Ask an expert
Question

11 Sep 2007

the pill making you blind?
Hi, I read in the newspaper that a girl went blind because she was using Ginette, well I'm using Ginette for a couple of years now,what other pill can I use that is similar to Ginette but without the side effects?
Answer 418 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is one case out of several hundred thousand women who have not had any problems.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19322 votes
Vote